# SDR SWAA2023021376328

- Difficulty date: November 28, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 56,537 hours, 33,806 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-9 MID CABIN FLOOR PANEL 231XF HAS PULLED COMPOSITE FIBERS ON UPPER SIDE.<[01] EVALUATED PANEL 231XF AND FOUND PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B737-700 SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP FOR REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3A;C;E&F. VERIFY MATERIALS AS: BMS 9-3 (A150508); BMS 8-201 (A153126). IAW B737-700 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.;[02] VERIFIED STEP 1 AND OK TO BOND;[03] BONDED REPAIR. IAW B737-700 SRM 53-00-50-2R-1 PAR 3K-M. AAR OVEN BO-06 2-4-23 150EDG 3HRS.;[04] REPAIRED UPPER SURFACE ON PANEL 231XF. IAW B737-700 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.;[05] VERIFIED STEPS 3-4
